# SDR SCNA20130201034

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE STA 1016 +5 RBL 36 UPPER SURFACE OF WEBBING CORRODED.  BLENDED CORROSION FOUND TO BE ACCEPTABLE GOOD AS IS PER EA130119.  NO FURTHER ACTION REQUIRED.
